# SDR C2XA04SH176

- Difficulty date: March 21, 2004
- Submitted: March 21, 2004
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135LR
- Aircraft serial: 145238
- Aircraft time: 7,463 hours, 7,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Part number: 14522460015
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE AFT FLOORBEAM BUTTSTRAP WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
